Register Latest Topics
 
 
 


Reply
  Author   Comment  
Jbee

Registered:
Posts: 3
Reply with quote  #1 
I am under the Professor and have been given Hiprex. It causes burning which I was going with but then got a bit out of control and caused painful flare after a sleepless night. It calmed down as soon as I stopped taking it but the Professor would like me to continue and see if it calms down. Any experiences or ways of making this work would be appreciated.
__________________
JA Beetham
ModeratorKate

Moderator
Registered:
Posts: 1,738
Reply with quote  #2 
Hello Jbee.
Welcome to our Website, and hope we can assist you in finding some relief.

Whilst we wait for another Member to offer some advice.
Apparantley taking Vit C alongside Hiprex may help..

Do try and read through some other posts,as several Members I know do take this, here is one suggestion
http://cobf.websitetoolbox.com/post/hiprex-8412727?pid=1301938799

Kind regards
Kate



__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Jbee

Registered:
Posts: 3
Reply with quote  #3 
Thank you for your reply. I think the vitamin c makes things even more acidic and at the moment I cannot seem to tolerate the acidity. I wondered if anyone had experienced this but it had eased.


__________________
JA Beetham
Moderatorsusan

Moderator
Registered:
Posts: 1,010
Reply with quote  #4 
Hiprex is very much a marmite drug. Some people can tolerate it and others can’t. What many do is start with half a table a day and build up from there as they have found like you that the burning and increased pain was too much on full dosage.

You also don’t need to take VIt C to boost its efficacy. The main thing is to take it away from anything that alkalises the urine such as bicarb or indigestion remedies.
Jbee

Registered:
Posts: 3
Reply with quote  #5 
Thank you that is really helpful. I will try again and explain what I am doing he wanted an answer by Thursday but maybe it will take longer than that to adjust. Seems very contra to what I have been doing which is to avoid anything acidic . I have quite light symptoms most of the time discomfort in the urethra and going for a pee levery hour to 2 hours I suppose. My white blood count was low so I suppose he wants to try something that doesn't involve antibiotics instead. I started this in October after what felt like a normal bout of cystitis which didn't clear after 3 days of antibiotics but then the doctor said all the dipsticks and cultures were negative. Stuck with low grade infection symptoms ever since. Do you know how I might join the Facebook forum I'm not a big user of Facebook but do have a page I thought it migh help in the future.
Thanks again for you reply
Kind regards,
Jbee

__________________
JA Beetham
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.